MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT
Model Number VIUS07060
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 04/2024) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly kinked.It was further reported that the stent allegedly wouldn't cross over.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was not returned for evaluation.No photos were provided which leads to inconclusive results.Based on the available information and as the sample was not returned, the investigation is closed with inconclusive results.A definite root cause of the reported incident can not be identified.Labeling review: in reviewing the relevant labeling it was found that the instructions for use sufficiently address the potential risks.With regards to warnings, the instructions for use states "visually inspect the lifestar vascular stent system to verify that the device has not been damaged due to shipping or improper storage.Do not use damaged equipment".Regarding accessories, the instructions for use states "the 6f delivery system requires a minimum 8f guiding catheter, or a minimum 6f introducer sheath.Via the femoral route, insert a 0.035 inch (0.89 mm) guidewire under fluoroscopic guidance through the appropriate introducer sheath or guiding catheter and pass the lesion".The packaging pictograms indicate an introducer size of 6f and a 0.035" guidewire.With regards to the procedure, the instructions for use states "pre-dilatation of the stricture is recommended.Selection of an appropriately sized balloon dilatation catheter is left to the discretion of the treating physician".H10: d4 (expiry date: 04/2024), g3 h11: h6 (result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
LIFESTAR VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17332128
Report Number9681442-2023-00271
Device Sequence Number17804021
Product Code NIO
UDI-Device Identifier04049519005348
UDI-Public(01)04049519005348
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIUS07060
Device Catalogue NumberVIUS07060
Device Lot NumberANFR0098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown